Illinois Journal of Mathematics

The geometry of finite rank dimension groups

Edward G. Effros and Chao-Liang Shen

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 25, Issue 1 (1981), 27-38.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256047361

Digital Object Identifier
doi:10.1215/ijm/1256047361

Mathematical Reviews number (MathSciNet)
MR602892

Zentralblatt MATH identifier
0483.46035

Subjects
Primary: 46L05: General theory of $C^*$-algebras
Secondary: 20K20: Torsion-free groups, infinite rank 52A07: Convex sets in topological vector spaces [See also 46A55]

Citation

Effros, Edward G.; Shen, Chao-Liang. The geometry of finite rank dimension groups. Illinois J. Math. 25 (1981), no. 1, 27--38. doi:10.1215/ijm/1256047361. https://projecteuclid.org/euclid.ijm/1256047361


Export citation